# SDR GLBA20111108F

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,456 hours, 39,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON GEAR RETRACTION THE INTRANSIT LIGHT STAYED ILLUMINATED AND LDG GEAR RELAY CB TRIPPED, MANUALLY EXTENDED GEAR WITH ALL NORMAL INDICATIONS.  MX MEGGED WIRES 66A22, 66C22, & 66F22 NFF, INSPECTED WIRING IN BEAVER TAIL, NFF, RAN ALL APPLICABLE OPS CHECKED IAW THE MANUAL, ALL INDICATIONS NORMAL.
